On q-Hermite–Hadamard inequalities for general convex functions


The Hermite–Hadamard inequality was first considered for convex functions and has been studied extensively. Recently, many extensions were given with the use of general convex functions. In this paper we present some variants of the Hermite–Hadamard inequality for general convex functions in the context of q-calculus. From our theorems, we deduce some recent results in the topic.

This is a preview of subscription content, access via your institution.


  1. 1.

    Alp, N., Sarikaya, M.Z., Kunt, M., Iscan, I.: \(q\)-Hermite-Hadamard inequalities and quantum estimates for midpoint type inequalities via convex and quasi-convex functions. J. King Saud. Univ. Sci. 30, 193–203 (2018)

    Article  Google Scholar 

  2. 2.

    Bessenyei, M., Páles, Z.: On generalized higher-order convexity and Hermite-Hadamard-type inequalities. Acta Sci. Math. (Szeged) 70, 13–24 (2004)

    MathSciNet  MATH  Google Scholar 

  3. 3.

    S. S. Dragomir and C. E. M. Pearce, Selected Topics on Hermite–Hadamard Inequalities, RGMIA Monographs, Victoria University (2000), available at rgmia.vu.edu.au/monographs/hermite_hadamard.html

  4. 4.

    T. Ernst, A Comprehensive Treatment of \(q\)-Calculus, Birkhäuser/Springer (Basel, 2012)

  5. 5.

    Jackson, F.H.: On \(q\)-functions and a certain difference operator. Trans. Roy. Soc. Edin. 46, 253–281 (1908)

    Article  Google Scholar 

  6. 6.

    Jackson, F.H.: On \(q\)-definite integrals. Quart. J. Pure Appl. Math. 41, 193–203 (1910)

    MATH  Google Scholar 

  7. 7.

    Jhanthanam, S., Tariboon, J., Ntouyas, S.K., Nonlaopon, K.: On \(q\)-Hermite-Hadamard inequalities for differentiable convex functions. Mathematics 7, 632 (2019)

    Article  Google Scholar 

  8. 8.

    V. Kac and P. Cheung, Quantum Calculus, Springer (New York, 2002)

  9. 9.

    Klaričić, M., Neuman, E., Pečarić, J., Šimić, V.: Hermite-Hadamard's inequalities for multivariate \(g\)-convex functions. Math. Inequal. Appl. 8, 305–316 (2005)

    MathSciNet  MATH  Google Scholar 

  10. 10.

    Moslehian, M.S.: Matrix Hermite-Hadamard type inequalities. Houston J. Math. 39, 177–189 (2013)

    MathSciNet  MATH  Google Scholar 

  11. 11.

    Noor, M.A., Noor, K.I., Awan, M.U.: Hermite-Hadamard inequalities for modified \(h\)-convex functions. Transylv. J. Math. Mech. 6, 171–180 (2014)

    MathSciNet  MATH  Google Scholar 

  12. 12.

    Noor, M.A., Noor, K.I., Awan, M.U.: A new Hermite-Hadamard type inequality for \(h\)-convex functions. Creat. Math. Inform. 24, 191–197 (2015)

    MathSciNet  MATH  Google Scholar 

  13. 13.

    Sarikaya, M.Z., Saglam, A., Yildirim, H.: On some Hadamardtype inequalities for \(h\)-convex functions. J. Math. Inequal. 2, 335–341 (2008)

    MathSciNet  Article  Google Scholar 

  14. 14.

    Tariboon, J., Ntouyas, S.K.: Quantum calculus on finite intervals and applications to impulsive difference equations. Adv. Diff. Equ. 282, 1–19 (2013)

    MathSciNet  MATH  Google Scholar 

  15. 15.

    Tariboon, J., Ntouyas, S.K.: Quantum integral inequalities on finite intervals. J. Inequal. Appl. 2014, 121 (2014)

    MathSciNet  Article  Google Scholar 

  16. 16.

    G. Toader, Some generalizations of the convexity, in: Proceedings of the Colloquium on Approximation and Optimization (Cluj-Napoca, 1985), Univ. of Cluj-Napoca (1985), pp. 329–338

  17. 17.

    Varošanec, S.: On \(h\)-convexity. J. Math. Anal. Appl. 326, 303–311 (2007)

    MathSciNet  Article  Google Scholar 

Download references


The authors thank the anonymous referee for useful suggestions to improve the presentation of the results.

Author information



Corresponding author

Correspondence to P. Kórus.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Bermudo, S., Kórus, P. & Nápoles Valdés, J.E. On q-Hermite–Hadamard inequalities for general convex functions. Acta Math. Hungar. 162, 364–374 (2020). https://doi.org/10.1007/s10474-020-01025-6

Download citation

Key words and phrases

  • Hermite–Hadamard inequality
  • q-integral inequality
  • q-calculus
  • h-convex function
  • modified h-convex function

Mathematics Subject Classification

  • 26D10
  • 26D15
  • 26A33